Top
10
Doctor insights on: Primary Ovarian Failure Depo Provera

Share
1

1
Does the Depo-Provera shot cause early menopause or ovarian damage?

Does the Depo-Provera shot cause early menopause or ovarian damage?

Usually not: Depo Provera (medroxyprogesterone) causes ovarian suppression and ovulation. It can cause you not to have a cycle and experience symptoms similar to menopause. Depo does not cause actual menopause or ovarian damage. ...Read more

Dr. Cynthia Palabrica
908 doctors shared insights

Depo Provera (Definition)

Depo-Provera is a progestin-based agent which is a kind of women's ...Read more


3

3
How to tell if I have an ovarian cyst or just side effects from Depo-Provera shot?

How to tell if I have an ovarian cyst or just side effects from Depo-Provera shot?

Discuss with doc : It is normal for a small cyst to develop on the ovaries from time to time. Ovarian cysts are quite common in women during their reproductive years and may be a single cyst or many cysts. Most cysts are benign and only require monitoring. Most are cysts which develops from tissue that changes in the normal process of ovulation. They usually disappear within 6-8 weeks. ...Read more

4

4
Does depo-provera shrink or get rid of ovarian cysts?

Does depo-provera shrink or get rid of ovarian cysts?

Not really : The depoprovera shot will not really shrink or get rid of cyst. Most ovarian cysts simply resolve on their own within 6-8 weeks. The shot may help prevent other cysts from forming though by essentially turning the ovaries off during the 3 months that it works. ...Read more

See 1 more doctor answer
5

5
I have been on Depo-Provera provera (medroxyprogesterone) for 2 1/2 years and was told dec 12 I have a bunch of small ovarian cysts will the shot affect them in anyway?

Ovarian cysts: In general, no. Birth control shots decreases the chances of you developing physiologic cysts but it does not eliminate either the cysts or the chances of developing cysts. ...Read more

6

6
Hi..I have been bleeding almost every day for a few months..I have an ovarian cyst and been off Depo-Provera shot since march..could this be reason for bleed?

Hi..I have been bleeding almost every day for a few months..I have an ovarian cyst and been off Depo-Provera shot since march..could this be reason for bleed?

Need pelvic exam: Need to see your primary care physician or OB-Gyn for a pelvic exam to check for other reasons like polyps and infections. At this late date, it is doubtful that past depo-provera use is the cause of your continued bleeding for months. Fibroids can cause irregular bleeding symptoms as well as hormonal shifts. Need to see dr. ...Read more

10

10
Dx: PCOS. Multiple bilateral ovarian cysts 30yr old nulligravida on Depo-Provera provera (medroxyprogesterone) for 5+yrs. how will cysts impact trying to conceive?

Dx: PCOS. Multiple bilateral ovarian cysts 30yr old nulligravida on Depo-Provera provera (medroxyprogesterone) for 5+yrs. how will cysts impact trying to conceive?

Ovulation: The issue with PCOS is that some women will not ovulate. The ovarian cysts are not the direct cause. They are a symptom of the hormonal imbalance present in PCOS patients. ...Read more

Dr. Francine Mosley
909 doctors shared insights

Provera (Definition)

Provera is a progestin-based agent which is a kind of women's ...Read more